# SDR VTZA990045

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 1a
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7382 - PIT-IAD - DURING POST FLIGHT INSPECTION, HAD EMERGENCY TRACK LIGHTING INTERMITTENT AT FORWARD SECTION FROM MAIN DOOR TO ROW 1A.  MAINTENANCE REPLACED BROKEN WIRE ON FORWARD EMERGENCY LIGHTS TRACK.  OPS CHECKED GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
